# SDR C77A20160919003

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N632CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000244
- Aircraft time: 22,502 hours, 12,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021769403
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO THE UPPER FLANGE OF THE FRAME 17 CROSSBEAM. THE DAMAGE WAS BLENDED, THE DAMAGE IN THE CENTER OF THE BLEND OUT EXTENDED THROUGH THE ENTIRE THICKNESS OF THE UPPER FLANGE.  REPAIRED IAW ETD2016-170-081507A, FIGURE 1.
